Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 14, NWS Gaylord, MI

June 8, 2005Ogemaw County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 8, 2005, 3:18 PM EDT for Ogemaw County, Michigan. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 3:18 PM EDT (19:18 UTC)
Expired
Jun 8, 2005, 4:18 PM EDT
In force
60 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Ogemaw County, MI

The radar

The NCL Michigan radar (KAPX), 69 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:30 PM EDTHAIL 0.75Clear Lake, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 081918
SVRAPX
MIC129-082015-
/O.NEW.KAPX.SV.W.0014.050608T1918Z-050608T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
318 PM EDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OGEMAW COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 415 PM EDT

* AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR INTERSTATE 75 MILE MARKER 219...OR ABOUT
  OVER ST. HELEN...MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLEAR LAKE AROUND 325 PM EDT...
  ROSE CITY AND 8 MILES NORTH OF SELKIRK AROUND 335 PM EDT...
  LUPTON AND RIFLE RIVER STATE PARK AROUND 345 PM EDT...
  SOUTH BRANCH AROUND 355 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4450 8437 4426 8437 4431 8390 4450 8389

$$
3 follow-up statements
000 
WWUS34 KAPX 081939
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EDT WED JUN 8 2005

MIC129-082015-
/O.CON.KAPX.SV.W.0014.000000T0000Z-050608T2015Z/
OGEMAW MI-
336 PM EDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EDT FOR
OGEMAW COUNTY...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR CLEAR LAKE...OR ABOUT 10 MILES NORTHEAST
OF ST. HELEN...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSE CITY AROUND 345 PM EDT...
  LUPTON AROUND 400 PM EDT...
  RIFLE RIVER STATE PARK AROUND 405 PM EDT...
  SOUTH BRANCH AROUND 415 PM EDT...

A SPOTTER REPORTED PENNY SIZE HAIL WITH THIS STORM AT 330 PM NEAR 
CLEAR LAKE IN WESTERN OGEMAW COUNTY.      

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4451 8437 4435 8437 4433 8389 4451 8389

$$
JK
000 
WWUS34 KAPX 081956
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EDT WED JUN 8 2005

MIC129-082015-
/O.CON.KAPX.SV.W.0014.000000T0000Z-050608T2015Z/
OGEMAW MI-
356 PM EDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EDT FOR
OGEMAW COUNTY...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR LUPTON...OR ABOUT 14 MILES NORTHEAST OF
WEST BRANCH...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOUTH BRANCH AROUND 405 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4451 8437 4435 8437 4433 8389 4451 8389

$$
JK
000 
WWUS34 KAPX 082018
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
419 PM EDT WED JUN 8 2005

MIC129-082029-
/O.EXP.KAPX.SV.W.0014.000000T0000Z-050608T2015Z/
OGEMAW MI-
419 PM EDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR OGEMAW COUNTY HAS EXPIRED...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

LAT...LON 4451 8437 4435 8437 4433 8389 4451 8389

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:55 AM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 8, 11:55 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1155 AM EDT WED JUN 8 2005

.UPDATE...SFC ANALYSIS SHOWING STATIONARY FRONT STILL DRAPED ACROSS
NRN LOWER MICHIGAN...SITTING FROM AROUND MANISTEE COUNTY CURVING UP
AROUND GAYLORD AND CONTINUING EAST TO ALPENA. SPC MESOANALYSIS PAGE
ALREADY COMPUTING 1500-2500 J/KG OF SBCAPE ACROSS THE INTERIOR
SOUTHERN COUNTIES AS OF 11 AM AS TEMPS ALREADY INTO THE LOWER 80S.
MUCH DIFFERENT STORY NORTH OF THE BOUNDARY WITH CLOUDY SKIES AND
TEMPS HANGING IN THE 60S ACROSS EASTERN UPPER MICHIGAN AND TIP OF
THE MITT/NE LOWER MI.

FORECAST UPDATE FOR THE AFTERNOON REVOLVE EXCLUSIVELY AROUND
CONVECTIVE POTENTIAL THIS AFTERNOON AND THIS EVENING. MODIFIED 12Z
APX SOUNDING/MODEL SOUNDINGS FOR THE SOUTHERN HALF OF THE
CWA...YIELDING CAPE VALUES TOPPING OUT AROUND 3000 J/KG...90/61 SFC
PARCEL...AND LI/S -4C TO -7C...CERTAINLY ENOUGH INSTABILITY AROUND
PROVIDED WE HAVE LOW LEVEL FOCUS. WE DO...WITH THE STALLED BOUNDARY
ACROSS THE REGION/OLD OUTFLOW BOUNDARY EVIDENT ON EARLY MORNING
VISIBLE IMAGERY ACROSS IOSCO/OGEMAW COUNTY/GLADWIN COUNTIES FROM LAST
NIGHTS CONVECTION/AND DIFFERENTIAL HEATING WITH THICKER CLOUD COVER
COMING IN ACROSS THE NORTH.

SO...GIVEN THIS...DO EXPECT THUNDERSTORMS TO DEVELOP OVER THE NEXT
2-3 HOURS. AS FAR AS SEVERE STORMS ARE CONCERNED. WIND FIELDS ALOFT
NOT TERRIBLY IMPRESSIVE WITH 0-6KM BULK SHEAR VALUES <30 KNOTS/500
MB WINDS <35 KNOTS...NOT SUPPORTIVE OF WELL ORGANIZED STORMS. BUT
CAPE VALUES UP TO 3000 J/KG WILL CERTAINLY SUPPORT A PULSE SEVERE
HAIL THREAT OVER THE SOUTHERN HALF OF THE CWA INLINE WITH LATEST SPC
DAY 1 OUTLOOK. WILL HIGHLIGHT THIS THREAT IN THE HAZARDOUS WEATHER
OUTLOOK.

ADAM

&&

.PREV DISCUSSION...ISSUED AT 354 AM EDT WED JUN 8 2005

DISCUSSION...UPPER LEVEL TROUGH CONTINUES TO SWIRL ACROSS THE ROCKY
MOUNTAINS EARLY THIS MORNING...WITH WV IMAGERY AND 00Z 500MB
ANALYSIS SHOWING SEVERAL WAVES ROTATING AROUND BROAD UPPER
CIRCULATION OVER WA/OR/ID...LEAD SHORT WAVE TROUGH LIFTING NORTHEAST
ACROSS THE DAKOTAS.  THIS BASIC MEAN PATTERN OF TROUGH WEST/RIDGING
EAST IS EXPECTED TO REMAIN INTACT THROUGH THE REMAINDER OF THE
WEEK.  MIDNIGHT SURFACE ANALYSIS SHOWING AN EAST-WEST FRONTAL
BOUNDARY DRAPED ACROSS LOWER MI ROUGHLY BETWEEN M-55/M-72.  WARM AND
HUMID AIR MASS TO THE SOUTH OF THE BOUNDARY...AND MUCH COOLER
TEMPERATURES TO THE NORTH WITH MAINLY 40S ACROSS NORTHERN ONTARIO.
LOOKING AT A FAIRLY STICKY STRETCH OF WEATHER UPCOMING GIVEN EXPECT
UPPER AIR PATTERN...PARTICULARLY AFTER TODAY WHERE THE TEMPERATURE
FORECAST WILL BE COMPLICATED BY POSITION OF FRONTAL BOUNDARY WITH
SURFACE HIGH BENEATH UPPER LEVEL CONFLUENCE AXIS NEAR JAMES BAY
TRIES TO NUDGE THE BOUNDARY FARTHER SOUTH.  COLD FRONT DEVELOPING TO
THE WEST TODAY ON LEADING EDGE OF LOWER HEIGHTS ASSOCIATED WITH
DAKOTAS SHORT WAVE WILL LOSE ITS PUNCH AS IT TRIES TO MOVE INTO THE
WESTERN GREAT LAKES THURSDAY...AND STATIONARY FRONT ACROSS LOWER MI
TODAY WILL EVENTUALLY LIFT NORTH OF THE AREA.  SO MAIN FOCUS WILL BE
ON VARYING PRECIP CHANCES THROUGH THE REST OF THE WORK WEEK WITH
INCREASING HUMIDITY AND INSTABILITY.

TODAY/TONIGHT...EARLY ACTION GOING ON THIS MORNING AS STRATIFORM
PRECIP AREA ASSOCIATED WITH SQUALL LINE COMING OUT OF WI GRADUALLY
FALLING APART AS LEADING EDGE CONVECTION WEAKENS...BUT SCATTERED NEW
DEVELOPMENT TAKING PLACE ALONG INSTABILITY GRADIENT/MOISTURE
CONVERGENCE AXIS ACROSS CENTRAL/SOUTHERN LOWER...WITH 00Z APX/DTX
SOUNDINGS SHOW STEEP LAPSE RATES...APX IN PARTICULAR CONDITIONALLY
UNSTABLE THROUGH 300MB.  LARGER MCS ALSO RACING EAST-NORTHEAST
ACROSS THE EASTERN DAKOTAS/MN...IN ADDITION TO NEW DEVELOPMENT NORTH
OF FRONTAL BOUNDARY ACROSS MN/NORTHERN WI.  TRUE FRONTAL POSITION
BEING MASKED SOMEWHAT BY OUTFLOW BOUNDARY FROM WI MCS ADVANCING
ACROSS NORTHERN LOWER...STILL LIKELY RUNS NEAR M-55.  GFS/ETA TRYING
TO HOLD BOUNDARY TO THE SOUTH TODAY...KEEPING IT SOUTH OF M-72.
THIS IS TRICKY AS DEPENDING ON HOW MUCH HEATING OCCURS...BOUNDARY
COULD EASILY JUMP AS FAR NORTH AS THE STRAITS...IMPEDED BY
EASTERLY FLOW OFF LAKE HURON.  LEANING TOWARD THE IDEA OF THE FRONT
RUNNING ROUGHLY FROM PLN/OSC BY THIS EVENING.  MODIFYING FORECAST
SOUNDINGS FOR MORE REALISTIC SURFACE DEW POINTS (MID 60S...NOT THE
70-75F BEING DEPICTED BY THE GFS) YIELDS CAPES ABOVE 2000 J/KG WITH
TEMPERATURES IN THE MID 80S.  AM CONCERNED ABOUT GETTING TOO CUTE
WITH TRYING TO DRY THINGS OUT THIS AFTERNOON GIVEN MAGNITUDE OF
INSTABILITY...BOUNDARY IN THE AREA (PLUS SOME LAKE BREEZE
POSSIBILITIES)...AND SOME QG FORCING WITH FRONTOGENETIC 850MB FLOW
ALONG TIGHT BAROCLINIC ZONE.  SO PLAN ON CARRYING POPS ALL DAY...
LOWEST ACROSS EASTERN UPPER FURTHER INTO THE COLDER AIR (AND LIKELY
MOSTLY CLOUDY THROUGH THE AFTERNOON).  AS FOR SEVERE POTENTIAL...
GOOD INSTABILITY AND LOW LEVEL MOISTURE (SURFACE DEW POINTS IN THE
60S/850MB DEW POINTS AROUND 14C) ARE A PLUS...WIND FIELDS WEAKEN
LATER TODAY (20KTS AT 500MB) SO SHEAR NOT AS GREAT...SO PERHAPS
PULSE TYPE STORMS WITH LOOSE ORGANIZATION.  LOCALLY HEAVY RAINFALL
ALSO A THREAT WITH PWS APPROACHING 1.50 INCHES...MEAN WIND AROUND
15KTS...AND DIFLUENT THICKNESS PATTERN ACROSS SOUTHERN LOWER.  FOR
TONIGHT...MAY SEE CONVECTION WANE DURING THE EVENING HOURS WITH LOSS
OF HEATING...BUT WILL WATCH ADDITIONAL CONVECTION DEVELOPING
UPSTREAM AHEAD OF COLD FRONT ACROSS MN/IA...AND SPREAD EAST-
NORTHEAST TOWARD THE FORECAST AREA DURING THE OVERNIGHT HOURS.
MARINE...NO HEADLINES ANTICIPATED TODAY... GENERALLY EASTERLY FLOW
EXPECTED OFF LAKES SUPERIOR/HURON GIVEN ANTICIPATED FRONTAL
POSITION...WITH A WEAK ENOUGH GRADIENT TO SUPPORT LAKE BREEZE
DEVELOPMENT ON THE LAKE MICHIGAN SIDE.  WILL BE DEALING WITH MORE
LAKE FOG/ST ISSUES OVER THE COMING DAYS AS DEW POINTS CLIMB WELL
INTO THE 60S.

THURSDAY...REMNANTS OF UPSTREAM COLD FRONT WILL REACH INTO NORTHERN
LOWER THURSDAY AFTERNOON.  NOT MUCH FORCING WILL BE LEFT WITH THIS
BOUNDARY...BUT AGAIN ASSUMING ENOUGH HEATING TO PUSH CAPES ABOVE
2000 J/KG ALONG LAKE BREEZE POTENTIAL TO HELP FOCUS THINGS...WILL
CONTINUE WITH SHOWER/THUNDERSTORM CHANCES THROUGH THE DAY...THOUGH
IF DRIER AIR BEHIND BOUNDARY ARRIVES SOON ENOUGH COULD SEE A DRY
AFTERNOON ACROSS EASTERN UPPER...WILL AT LEAST GO DRY THURSDAY
EVENING ACROSS EASTERN UPPER...WITH A RETURN OF LOW LEVEL THETA-E
ADVECTION/MOISTURE CONVERGENCE BRINGING BACK RAIN CHANCES THURSDAY
NIGHT.  MARINE...NO HEADLINES AGAIN AS COLD FRONTAL REMNANTS SPREAD
INTO NORTHERN PORTIONS OF THE FORECAST AREA.  EXPECT LOCAL EFFECT TO
DOMINATE AGAIN WITH WEAK PRESSURE GRADIENT THURSDAY AFTERNOON...AND
WILL CONTINUE TO MENTION AREAS OF FOG ACROSS THE NEARSHORE ZONES.

FRIDAY AND EXTENDED PERIODS...NO CHANGES MADE TO FRIDAY OR BEYOND.

JPB

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 8, 12:00 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1200 PM EDT WED JUN 8 2005

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-091000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
1200 PM EDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN LOWER MICHIGAN
THIS AFTERNOON...WITH A RISK FOR SEVERE THUNDERSTORMS BETWEEN 3 PM
AND 10 PM. HAIL AROUND ONE INCH IN DIAMETER WILL BE THE MAIN SEVERE
WEATHER THREAT...ALONG WITH LOCALLY HEAVY RAINFALL.

MORE THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN AFTER
MIDNIGHT...WITH A RISK FOR SEVERE THUNDERSTORMS ACROSS EASTERN UPPER
AND PORTIONS OF NORTHERN LOWER MICHIGAN WEST OF I-75.  DAMAGING WIND
GUSTS AND HAIL TO PENNY SIZE WILL BE THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THREATS FOR SEVERE THUNDERSTORMS WILL OCCUR THURSDAY AND
FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.

ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED FROM SATURDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

JPB/ADAM

In the hours before

Local storm report, Jun 8, 1:57 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
157 PM EDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND DMG     4 S GLADWIN             43.93N 84.49W
06/08/2005                   GLADWIN            MI   TRAINED SPOTTER

            TREES DOWN

0300 AM     HAIL             STERLING                44.03N 84.02W
06/08/2005  0.88 INCH        ARENAC             MI   TRAINED SPOTTER

0320 AM     TSTM WND DMG     6 NNW HARRISVILLE       44.74N 83.35W
06/08/2005                   ALCONA             MI   COUNTY OFFICIAL

            TREES AND POWER LINES DOWN

&&

SMITH
Local storm report, Jun 8, 3:14 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
314 PM EDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             ROSCOMMON               44.50N 84.60W
06/08/2005  0.75 INCH        ROSCOMMON          MI   LAW ENFORCEMENT

&&

JKEYSOR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:23 PM EDTSpecial Marine WarningAPX97 min
Jun 8, 12:14 AM EDTSpecial Marine WarningAPX2 hr
Jun 8, 2:09 AM EDTSevere Thunderstorm WarningAPXGladwin66 min
Jun 8, 2:17 AM EDTTornado WarningAPXGladwin47 min
Jun 8, 2:48 AM EDTSevere Thunderstorm WarningAPXArenac34 min
Jun 8, 3:13 AM EDTSevere Thunderstorm WarningAPXIosco25 min
Jun 8, 3:17 AM EDTSpecial Marine WarningAPX118 min
Jun 8, 3:19 AM EDTSevere Thunderstorm WarningAPXAlcona, Alpena27 min
Jun 8, 2:16 PM EDTSevere Thunderstorm WarningAPXKalkaska, Missaukee31 min
Jun 8, 2:36 PM EDTSevere Thunderstorm WarningAPXRoscommon54 min
Jun 8, 3:48 PM EDTSevere Thunderstorm WarningAPXIosco57 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.